Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Infinite systems of nonlinear oscillation equations related to the string


Author: R. W. Dickey
Journal: Proc. Amer. Math. Soc. 23 (1969), 459-468
MSC: Primary 34.45
DOI: https://doi.org/10.1090/S0002-9939-1969-0247189-8
MathSciNet review: 0247189
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. J. Stoker, Nonlinear vibrations in mechanical and electrical systems, Interscience, New York, 1950. MR 0034932 (11:666a)
  • [2] S. Woinowsky-Krieger, The effect of axial forces on the vibrations of hinged bars, J. Appl. Mech. 17 (1950), 35-36. MR 0034202 (11:558f)
  • [3] J. G. Eisley, Nonlinear vibrations of beams and rectangular plates, Z. Angew. Math. Phys. 15 (1964), 167-175. MR 0175375 (30:5560)
  • [4] E. A. Coddington and N. Levinson, Theory of ordinary differential equations, McGraw-Hill, New York, 1955. MR 0069338 (16:1022b)
  • [5] J. S. W. Wong, Explicit bounds for solutions of certain second order nonlinear differential equations, J. Math. Anal. Appl. 17 (1967), 339-342. MR 0206395 (34:6214)
  • [6] F. Brauer and J. A. Nohel, Ordinary differential equations, Benjamin, New York, 1967.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.45

Retrieve articles in all journals with MSC: 34.45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0247189-8
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society